MAUDE Adverse Event Report: US ENDOSCOPY CENTRA; BIOPSY FORCEPS

US ENDOSCOPY CENTRA; BIOPSY FORCEPS
Model Number 00711250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The centra disposable biopsy forceps subject of the reported event are not available for evaluation.Without the return and evaluation of the centra disposable biopsy forceps, a cause of the reported events could not be determined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during patient procedures, the centra disposable biopsy forceps is "tearing the tissue" resulting in bleeding.The patient procedures were completed successfully.

Brand Name
CENTRA
Common Device Name
BIOPSY FORCEPS
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key24899281
Report Number1528319-2026-00032
Device Sequence Number18333909
Product Code PTS
UDI-Device Identifier00724995180645
UDI-Public(01)00724995180645(11)251104(17)281108(10)104971
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711250
Device Catalogue Number00711250
Device Lot Number(10)104971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown